# SDR YENA2024042300660

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 07529
- Aircraft time: 30,668 hours, 6,033 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Pax Error
- Location: None
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#2985, LAX-MIA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAX) 'DURING THE CLIMB PHASE AND CONTINUING AT CRUISE AND DESCENT A PERSISTENCE ODOR WAS PRESENT THROUGHOUT THE ENTIRE AIRCRAFT INITIAL SMELL WAS DIRTY SOCKS BUT BECAME AN OILY SMELL IN THE LATTER STAGES OF THE FLIGHT; PERF INFO NOTICE 2017-T015J ODOR TYPE 10 LVL3 LVLC SOURCE OF ODOR IDENTIFY TO A PAX BAG CARRYING CHEESE IN FWD CARGO BIN SPILL REF AMM 51-28-00-615-802. REMOVED SIDEWALLS PANELS. CLEANED & DRIED. REPLACED REC FILTERS AS PER 21-21-41 PERFORMED ECS DECOMP LVL C PACK BURN PER AMM 21-00-00-615. A/C OK FOR SERVICE.
